Some results on $s^{n-k}$ fractional factorial designs with minimum aberration or optimal moments

Chen, Jiahua, Wu, C. F. J. . The Annals of Statistics 1991. 19 :1028-1041

Locate this article in:

Bibtex

@article{CIS-97557,
  Author = {Chen, Jiahua and Wu, C. F. J.},
  Title = {Some results on $s^{n-k}$ fractional factorial designs with minimum aberration or optimal moments},
  Journal = {The Annals of Statistics},
  Volume = {19},
  Year = {1991},
  Pages = {1028--1041},
  Keywords = {}
}

Similar articles